# SDR ASAA2022121341140

- Difficulty date: December 13, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 31,236 hours, 9,899 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFB3718
- Condition: No Test
- Location: Nr 1 Engine
- Part time: 31,262 hours, 9,907 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ASA T/C 78273000, #1 ENGINE HAS SHORT TIME FAULT 73-30311 THE START SWITCH SIGNAL AND ARINC BUS DATA DISAGREE, FAULT SET IN PREVIOUS 10 LEGS. GROUNDED - YES. VERIFIED ACTIVE ENG. NO. 1 FAULTS 73-30311 AND 73-20771. REPLACED NO. 1 ENG. EEC REF B737-900 AMM 73-21-60.
